Browse Title Index


 
Issue Title
 
Vol 20, No 4 (2012) 19th Century Chemistry Book of Korean Mathematician Sang-Seol LEE Abstract   PDF
Yongkeun Son, Chae Sik Kim, Sang-gu Lee, Jae Hwa Lee
 
Vol 28, No 2 (2020) $2$-color Rado number for $x_1 +x_2 +\cdots +x_n=y_1 +y_2=z$ Abstract   PDF
Byeong Moon Kim, Woonjae Hwang, Byung Chul Song
 
Vol 27, No 2 (2019) A Banach algebra of series of functions over paths Abstract   PDF
Dong Hyun Cho, Mo A Kwon
 
Vol 20, No 2 (2012) A BIFURCATION PROBLEM FOR THE BIHARMONIC OPERATOR Abstract   PDF
Tacksun Jung, Q-Heung Choi
 
Vol 23, No 2 (2015) A boundary control problem for vorticity minimization in time-dependent 2D Navier-Stokes equations Abstract   PDF
Hongchul Kim
 
Vol 26, No 2 (2018) A characterization of additive derivations on $C^*$-algebras Abstract   PDF
Ali Taghavi, Aboozar Akbari
 
Vol 28, No 3 (2020) A characterization of semigroups through their fuzzy generalized $m$-bi-ideals Abstract   PDF
Mohammad Munir, Nasreen Kausar, Rukhshanda Anjum, Asghar Ali, Rashida Hussain
 
Vol 28, No 4 (2020) A characterization of $w$-Artinian modules Abstract   PDF
Hwankoo Kim, Tae In Kwon, De Chuan Zhou
 
Vol 22, No 2 (2014) A classification of links of the flat plumbing basket numbers $4$ or less Abstract   PDF
Dongseok Kim
 
Vol 22, No 4 (2014) A classification of the second order projection methods to solve the Navier-Stokes equations Abstract   PDF
Jae-Hong Pyo
 
Vol 28, No 2 (2020) A Common fixed point theorem on ordered partial $S$-metric spaces and applications Abstract   PDF
Sima Soursouri, Nabi Shobkolaei, Shaban Sedghi, Ishak Altun
 
Vol 19, No 3 (2011) A COOLEY-TUKEY MODIFIED ALGORITHM IN FAST FOURIER TRANSFORM Abstract   PDF
HwaJoon Kim, Somchai Lekcharoen
 
Vol 18, No 4 (2010) A CRITERION FOR VERTEX EXTREMAL LENGTH PARABOLIC GRAPHS AND ITS APPLICATION Abstract   PDF
Byung-Geun Oh
 
Vol 25, No 3 (2017) A few results on Janowski functions associated with $k$-symmetric points Abstract   PDF
Fuad S Al Sarari, Sridhar Latha, Maslina Darus
 
Vol 21, No 4 (2013) A finite additive set of idempotents in rings Abstract   PDF
Juncheol Han, Sangwon Park
 
Vol 27, No 2 (2019) A fixed point approach to the stability of a quadratic-cubic functional equation Abstract   PDF
Yang-Hi Lee
 
Vol 24, No 4 (2016) A fixed point approach to the stability of quartic Lie $*$-derivations Abstract   PDF
Dongseung Kang, Heejeong Koh
 
Vol 24, No 2 (2016) A fixed point approach to the stability of the functional equation related to distance measures Abstract   PDF
Hwan-Yong Shin, Gwang Hui Kim
 
Vol 26, No 4 (2018) A generalization of Ostrowski-type inequality Abstract   PDF
Huang Hong
 
Vol 29, No 4 (2021) A generalized approach of fractional Fourier transform to stability of fractional differential equation Abstract   PDF
Arusamy Mohanapriya, Varudaraj Sivakumar, Periasamy Prakash
 
Vol 29, No 3 (2021) A generalized approach towards normality for topological spaces Abstract   PDF
Ankit Gupta, Ratna Dev Sarma
 
Vol 24, No 3 (2016) A generic research on nonlinear non-convolution type singular integral operators Abstract   PDF
Gumrah Uysal, Vishnu Narayan Mishra, Ozge Ozalp Guller, Ertan Ibikli
 
Vol 20, No 3 (2012) A HIGH-ORDER MODEL FOR SPIKE AND BUBBLE IN IMPULSIVELY ACCELERATED INTERFACE Abstract   PDF
Sung-Ik Sohn
 
Vol 19, No 3 (2011) A HOMOMORPHISM OF POINTED MINIMAL SETS AND ELLIS GROUPS Abstract   PDF
H. S. Song
 
Vol 21, No 2 (2013) A homomorphism of pointed minimal sets and quasi-Ellis groups Abstract   PDF
Hyung-soo Song
 
Vol 23, No 3 (2015) A hybrid method for a system involving equilibrium problems, variational inequalities and nonexpansive semigroup Abstract   PDF
Le Quang Thuy, Le Dung Muu
 
Vol 26, No 4 (2018) A maximum principle for non-negative zeroth order coefficient in some unbounded domains Abstract   PDF
Sungwon Cho
 
Vol 20, No 4 (2012) A NEW AGE IN MATHEMATICS EDUCATION IN THE U.S.: INTERPRETING THE COMMON CORE STATE STANDARDS FOR MATHEMATICS Abstract   PDF
Jihwa Noh, Nan Huh, Ho-Hyoung Ko
 
Vol 26, No 4 (2018) A new algorithm for solving mixed equilibrium problem and finding common fixed points of Bregman strongly nonexpansive mappings Abstract   PDF
Nader Biranvand, Vahid Darvish
 
Vol 29, No 4 (2021) A new algorithm for variational inclusion problem Abstract   PDF
Aadil Hussain Dar, Md. Kalimuddin Ahmad, Dr Salahuddin
 
Vol 23, No 4 (2015) A new characterization of Pr\"ufer $v$-multiplication domains Abstract   PDF
Gyu Whan Chang
 
Vol 27, No 2 (2019) A new mapping for finding a common solution of split generalized equilibrium problem, variational inequality problem and fixed point problem Abstract   PDF
Mohammad Farid, Kaleem Raza Kazmi
 
Vol 28, No 2 (2020) A new paranormed series space using Euler totient means and some matrix transformations Abstract   PDF
G. Canan Hazar Güleç, Merve İlkhan
 
Vol 19, No 4 (2011) A NEW SUBCLASS OF ANALYTIC FUNCTIONS DEFINED BY CONVOLUTION Abstract   PDF
S. K. Lee, S. M. Khairnar
 
Vol 28, No 4 (2020) A note on almost Ricci soliton and gradient almost Ricci soliton on para-Sasakian manifolds Abstract   PDF
Krishnendu De, Uday Chand De
 
Vol 27, No 3 (2019) A note on derivations of ordered $\Gamma$-semirings Abstract   PDF
KyungHo Kim
 
Vol 20, No 2 (2012) A NOTE ON FOUR TYPES OF REGULAR RELATIONS Abstract   PDF
H. S. Song
 
Vol 27, No 2 (2019) A note on multipliers in almost distributive lattices Abstract   PDF
Kyung Ho Kim
 
Vol 26, No 3 (2018) A note on nonlinear skew Lie triple derivation between Prime $\ast$-algebras Abstract   PDF
Ali Taghavi, Mojtaba Nouri, Vahid Darvish
 
Vol 28, No 3 (2020) A note on N-polynomials over finite fields Abstract   PDF
Kitae Kim, Ikkwon Yie
 
Vol 27, No 1 (2019) A note on some inequalities for the $b$-numerical radius and $b$-norm in 2-Hilbert space operators Abstract   PDF
Akram Babri Bajmaeh, Mohsen Erfanian Omidvar
 
Vol 22, No 3 (2014) A note on some uniform geometrical properties in Banach spaces Abstract   PDF
Kyugeun Cho, Chongsung Lee
 
Vol 23, No 4 (2015) A note on spectral continuity Abstract   PDF
In Ho Jeon, In Hyoun Kim
 
Vol 28, No 2 (2020) A note on the multifractal Hewitt-Stromberg measures in a probability space Abstract   PDF
Bilel Selmi
 
Vol 28, No 1 (2020) A note on $\delta$-quasi fuzzy subnear-rings and ideals Abstract   PDF
Gaikhangning Gangmei, O.Ratnabala Devi
 
Vol 27, No 4 (2019) A novel approach to intuitionistic fuzzy sets in UP-algebras Abstract   PDF
Nattaporn Thongngam, Aiyared Iampan
 
Vol 29, No 2 (2021) A prepayment-risk-neutral pricing model for mortgage-backed securities Abstract   PDF
Seryoong Ahn, Wan Young Song, Ji-Hun Yoon
 
Vol 21, No 1 (2013) A PROOF ON POWER-ARMENDARIZ RINGS Abstract   PDF
Dong Hwa Kim, Sung Ju Ryu, Yeonsook Seo
 
Vol 21, No 4 (2013) A refined enumeration of $p$-ary labeled trees Abstract   PDF
Seunghyun Seo, Heesung Shin
 
Vol 20, No 2 (2012) A REFINEMENT FOR ORDERED LABELED TREES Abstract   PDF
Seunghyun Seo, Heesung Shin
 
1 - 50 of 614 Items 1 2 3 4 5 6 7 8 9 10 > >> 


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr